Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    Geometric Formulation of Maxwell's Equations in the Frequency Domain for 3D Wave Propagation Problems in Unbounded Regions

    P. Bettini1, M. Midrio2, R. Specogna2

    CMES-Computer Modeling in Engineering & Sciences, Vol.66, No.2, pp. 117-134, 2010, DOI:10.3970/cmes.2010.066.117

    Abstract In this paper we propose a geometric formulation to solve 3D electromagnetic wave problems in unbounded regions in the frequency domain. An absorbing boundary condition (ABC) is introduced to limit the size of the computational domain by means of anisotropic Perfectly Matched Layers (PML) absorbing media in the outer layers of an unstructured mesh. The numerical results of 3D benchmark problems are presented and the effect of the PML parameters and scaling functions on PML effectiveness are discussed. More >

Displaying 1-10 on page 1 of 1. Per Page